# SDR RAIA00407015

- Difficulty date: July 25, 2004
- Submitted: July 31, 2004
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- Aircraft time: 16,227 hours, 18,407 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BC10072002
- Condition: Overheated
- Location: Seat 9bc
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

5543 - STL - ODOR OF ELECTRICAL BURNING.  MAINTENANCE FOUND BAD CEILING LIGHT FIXTURE AT SEAT 9BC, REMOVED BULB AND DEFERRED LIGHT IAW MEL. SUBSEQUENTLY CLEARED DMI BY REMOVING AND REPLACING LIGHT FIXTURE.
